MathSciNet Relay Station
MathSciNet bibliographic data
MR2728431 60J80
Aïdékon, Elie; Shi, Zhan Weak convergence for the minimal position in a branching random walk: a simple proof. Period. Math. Hungar. 61 (2010), no. 1-2, 43–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement